Rare case of myocarditis caused by COVID-19 booster; young men and teenage boys are most at risk.

 Israeli research shows that a booster dose of the Pfizer COVID-19 vaccination does not increase the risk of myocarditis.

 The study published Tuesday in Circulation by the American Heart Association found that vaccine-related myocarditis is usually mild. 

  High risk was reported among teen males and young men.

 "It's important to understand the links between this rare heart condition and COVID-19 vaccines so we can monitor myocarditis prevalence,,,

 and focus on at-risk individuals," lead study author Dr. Dror Mevorach stated in a news release. 

 He is a professor of medicine and head of the Immunology-Rheumatology Institution at Hadassah Ein Karem Medical Centre in Jerusalem.

  He also chairs the Israeli Ministry of Health Committee for Identifying Myocarditis as an Adverse Effect of mRNA Vaccin,,,

 An inflammation of the myocardium, the middle layer of the heart muscle wall, is myocarditis.

Is Pasta Healthy? The Whole Story on This Delicious Food

for more webstories